# SDR 08FDEA00355

- Difficulty date: February 5, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 20,414 hours, 10,544 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Part time: 202,041 hours, 10,544 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOORBEAM HAS CRACK AT FR30 LBL 27 FWD SIDE REWORKED AREA IAW 51-75-10 53-10-15 FIG 212, FINISHED REPAIR IAW 51-75-10-8.
